# SDR USAA2014010800007

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 77,029 hours, 34,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100031000
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 26 LT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT CONNECTOR AT ROW 26 LT IAW A320 ESPM 20-44-11.
